RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 5, Pages 848–859 (Mi zvmmf4875)  

This article is cited in 4 scientific papers (total in 4 papers)

Improvement of extreme controls and the steepest ascent method in the norm maximization problem on the reachable set

V. A. Srochko, S. N. Ushakova

Irkutsk State University, ul. K. Marksa 1, Irkutsk, 664003 Russia

Abstract: The maximization of the terminal state norm of a linear system is considered in the sense of searching for and improving extreme points of the reachable set. A sufficient optimality condition is formulated in terms of a special maximum function. A steepest ascent method for level surfaces of the objective function is constructed, and related procedures for improving extreme controls are described.

Key words: reachable set of a linear control system, norm maximization problem, improvement of extreme controls.

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:5, 805–815

Bibliographic databases:

UDC: 519.626.1
Received: 02.03.2009
Revised: 14.12.2009

Citation: V. A. Srochko, S. N. Ushakova, “Improvement of extreme controls and the steepest ascent method in the norm maximization problem on the reachable set”, Zh. Vychisl. Mat. Mat. Fiz., 50:5 (2010), 848–859; Comput. Math. Math. Phys., 50:5 (2010), 805–815

Citation in format AMSBIB
\Bibitem{SroUsh10}
\by V.~A.~Srochko, S.~N.~Ushakova
\paper Improvement of extreme controls and the steepest ascent method in the norm maximization problem on the reachable set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 5
\pages 848--859
\mathnet{http://mi.mathnet.ru/zvmmf4875}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..805S}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 5
\pages 805--815
\crossref{https://doi.org/10.1134/S0965542510050064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279192400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952843606}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4875
  • http://mi.mathnet.ru/eng/zvmmf/v50/i5/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Srochko V.A., Rozinova N.S., “Uslovie optimalnosti i metod poiska ekstremalnykh tochek v zadache na maksimum ellipsoidalnoi normy”, Izv. Irkutskogo gos. un-ta. Ser.: Matem., 2010, no. 3, 93–104  zmath  elib
    2. V. A. Srochko, N. S. Rozinova, “Uslovie optimalnosti i metod poiska ekstremalnykh tochek v zadache na maksimum ellipsoidalnoi normy”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:3 (2010), 93–104  mathnet
    3. V. A. Srochko, N. S. Rozinova, “Some issues of search of extremal processes in nonconvex problems of optimal control”, Autom. Remote Control, 72:6 (2011), 1271–1281  mathnet  crossref  mathscinet  zmath  isi
    4. A. S. Strekalovskii, “Sovremennye metody resheniya nevypuklykh zadach optimalnogo upravleniya”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 8 (2014), 141–163  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:239
    Full text:76
    References:36
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021